The Wrong Cause Of Taking Hypertension Medication?

Illustration of The Wrong Cause Of Taking Hypertension Medication?
Illustration: The Wrong Cause Of Taking Hypertension Medication? 2rdnmg1qbg403gumla1v9i2h-wpengine.netdna-ssl.com

Good afternoon doctor, I want to ask the doctor I was wrong to take the rules of high blood pressure medication, the rule is to take one and a half tablets in the morning but I take 3 times a day and a half tablets. I take 3 times a day and a half tablets for 2 days. And my head feels dizzy after taking the medicine, is that a side effect because I took the medication wrong or why? Please answer the doctor. Thanks.

1 Answer:

Hi Ay,

If you take the medication in excessive doses compared to what you should, then you may find side effects that occur in your body. In your case, dizziness arises after you take the medicine. This dizziness can be caused by:

Normal dizziness Less resting Effects of hypotension caused by drugs You should immediately stop using the drug with an excessive dose. Then, you should immediately consult a doctor, to find out the cause of dizziness that you experience.

Usually, dizziness caused by hypotension due to excessive drug use, will improve by itself.

Thus our explanation, hopefully can help.

: by

Related Question

Good Milk Is Good For Newborn Babies?

Good Milk Is Good For Newborn Babies?

(8 months ago)

I want to ask what milk is good and good for my baby, who was only born at 2 days old?... Read more

How To Handle It?

How To Handle It?

(8 months ago)

, in the pubic area I often itch itchy, even to a trace, like irritation, can it be cured, and what is the cure... Read more

Baby Crying

Baby Crying

(1 year ago)

Good night doc sorry I want to ask why well my child every 10 o’clock at night and above always cry loudly my child is 1 year 4 months old.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *